# SDR 99ZZZX494

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N426ER
- Make and model: Cessna 172R
- Aircraft serial: 17280647
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: S33312
- Condition: Failed
- Location: Lt Wing Fuel
- Part time: 441 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POST INSPECTION RUN-UP, THE LEFT FUEL GAUGE NEEDLE WAS READING ERRATIC (FULL TO ZERO).  INSPECTION OF THE FUEL INDICATION SYSTEM FOUND THE LEFT FUEL TANK SENDER BAD.
